uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Laws of the single logarithm for delayed sums of random fields
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics.
2008 (English)In: Bernoulli, ISSN 1350-7265, E-ISSN 1573-9759, Vol. 14, no 1, 249-276 p.Article in journal (Refereed) Published
Abstract [en]

We extend a law of the single logarithm for delayed sums by Lai to delayed sums of random fields. A law for subsequences, which also includes the one-dimensional case, is obtained in passing.

Place, publisher, year, edition, pages
2008. Vol. 14, no 1, 249-276 p.
Keyword [en]
delayed sums, law of the iterated logarithm, law of the single logarithm, multidimensional indices, random fields, sums of i.i.d. random variables, window
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-12668DOI: 10.3150/07-BEJ103ISI: 000253512700012OAI: oai:DiVA.org:uu-12668DiVA: diva2:40437
Available from: 2008-01-09 Created: 2008-01-09 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Mathematical Statistics
In the same journal
Bernoulli
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 410 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf